# SDR 07FDEA02964

- Difficulty date: August 17, 2007
- Submitted: August 22, 2007
- Operation: Air carrier
- Aircraft: N405FE
- Make and model: Airbus A310-203
- Aircraft serial: 237
- Aircraft time: 35,345 hours, 29,942 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: A53973599204
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT T CAP FRAME 60, CENTER, ABOVE S57 CORRODED.  REMOVED CORROSION PER A310-200 SRM 51-74-10.  FOUND TO BE OUT OF LIMITS PER A310-200 SRM 53-10-00 PG 123.  REMOVED DAMAGED CROSSBEAM, FABBED NEW CROSSBEAM SECTION.  INSTALLED NEW CROSSBEAM SECTION PER A310-200 SRM 53-10-15.
